ITEM METADATA RECORD
Title: q-Discrete Painlevé equations for recurrence coefficients of modified q-Freud orthogonal polynomials
Authors: Boelen, Lies
Smet, Christophe
Van Assche, Walter # ×
Issue Date: Jan-2010
Publisher: Gordon and Breach Publishers
Series Title: Journal of Difference Equations and Applications vol:16 issue:1 pages:37-53
Abstract: We present an asymmetric q-Painlevé equation. We will derive
this using q-orthogonal polynomials with respect to generalized Freud weights: their recurrence coefficients will obey this q-Painlevé equation (up to a simple transformation). We will show a stable method of computing a special solution which gives the recurrence coefficients. We establish a connection with alpha-q-P_V.
ISSN: 1023-6198
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science